I am being weaned off of zoloft at the moment but for the past month I have felt "weird" when I have taken the meds (I have been on it for 3.5 yrs and recently it feels like my esophagus is fluttering) within the past week I have started to feel tingling in my face 80% of the day. It is in my mouth,gums,lips upper lip area and if I look left or right it causes the tingling to "activate" all over the face and upper breast bone area and my temples also occassionaly in my hands. I am a stay at home mom of 2 and I am getting scared to be home alone with my babies,is this a side effect? I am also having stress issues at home as well could this just be piling up? My husband says that a side effect of stopping zoloft can be a stroke I think that is scaring me even more.Please can you help? I have been anemic for the past 6 yrs and am taking a iron vit suppliment,a daily asprin and tylenol or advil for my headaches. When I have a cbc done (for the past 3 yrs) I ALWAYS have a high ANA level.